# SDR AALA960315

- Difficulty date: February 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N253AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49286
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 1315
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION AROUND FASTENER INSIDE CABIN FLOOR CHANNEL AT STA 1313, 18 INCHES RIGHT OF CENTER.  APPLIED DOUBLER PER SRM 5301, FIGURE 2, SHEET 3.  TST:  34,543, CYCLES, 19,744.  (X)
